Pages that link to "Item:Q2228037"
From MaRDI portal
The following pages link to Pluripotential theory and convex bodies: a Siciak-Zaharjuta theorem (Q2228037):
Displaying 7 items.
- Polynomials associated to non-convex bodies (Q2064777) (← links)
- Correction/Addendum to “The extremal function for the complex ball for generalized notions of degree and multivariate polynomial approximation” (Ann. Polon. Math. 123 (2019), 171–195) (Q5147306) (← links)
- (Q5867362) (← links)
- A transformation rule associated with \(P\)-extremal functions and holomorphic mappings (Q6118009) (← links)
- Polynomials with exponents in compact convex sets and associated weighted extremal functions: the Siciak-Zakharyuta theorem (Q6589208) (← links)
- Polynomials with exponents in compact convex sets and associated weighted extremal functions -- fundamental results (Q6654932) (← links)
- Further regularity results in \(P\)-extremal setting (Q6660759) (← links)